SOME INEQUALITIES FOR THE Q-EXTENSION OF THE GAMMA FUNCTION

Full Article - PDF

Published: 2015-10-31

Page: 29-38


KWARA NANTOMAH *

Department of Mathematics, University for Development Studies, Navrongo Campus, P. O. Box 24, Navrongo UE/R, Ghana

EDWARD PREMPEH

Department of Mathematics, Kwame Nkrumah University of Science and Technology, Kumasi, Ghana.

STEPHEN BOAKYE TWUM

Department of Mathematics, University for Development Studies, Navrongo Campus, P. O. Box 24, Navrongo UE/R, Ghana.

*Author to whom correspondence should be addressed.


Abstract

In this paper, the authors establish some inequalities involving the q-extension of the classical Gamma function. These inequalities provide bounds for certain ratios of the q-extended Gamma function. The procedure makes use of geometric convexity and monotonicity properties of certain functions associated with the q-extended Gamma function.

Keywords: Gamma function, q-extension, geometrically convex function;, inequality.


How to Cite

NANTOMAH, K., PREMPEH, E., & TWUM, S. B. (2015). SOME INEQUALITIES FOR THE Q-EXTENSION OF THE GAMMA FUNCTION. Asian Journal of Mathematics and Computer Research, 9(1), 29–38. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/127

Downloads

Download data is not yet available.